# SDR DHL2002721004

- Difficulty date: July 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR PANEL IS BENT AT LOWER AFT CORNER.  RESECURED INTERIOR EMERGENCY EXIT PANEL WITH GILLINER TAPE IAW B727 M/M 52-21-00, CHECKS GOOD.
